# SDR C8GA20090268

- Difficulty date: July 31, 2009
- Submitted: November 13, 2009
- Operation: Air carrier
- Aircraft: N89427
- Make and model: Boeing 727227
- Aircraft serial: 21365
- Aircraft time: 63,643 hours, 41,448 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MX PERFORMING INSP IT WAS NOTED THAT STR 27R HAS CORROSION BETWEEN BS 990-1010.  FABRICATED DOUBLER FROM 7075 T6 .071" 5.25" X 12.5, SHIM 7075 T6 .071" X 4" X 25", SHIM 7075 T6 .040X 4.5" X 15.5", ANGLE FROM 7075 T6.063" X 3"X 17.25", SHIM 7075 T6 .063" X 11 X 1.5".  INSTALLED REPAIR, NO OTHER DEFECTS WERE NOTED.  ACFT WAS RETURNED TO SERVICE.
